# SDR ASAA2015111714149

- Difficulty date: November 17, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB AT WING STATION 135 IS CRACKED ON THE LOWER CHORD BETWEEN STR 2 AND 3. ACFT GROUNDED.  REPAIRED RT WING LOWER RIB CHORD AT WBL 135.5 BETWEEN STR 2-3R IAW EA 400, 57EA 16219.
